# SDR IPXA2020072258085

- Difficulty date: July 21, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 34,827 hours, 19,954 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Mlg Downlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, ON APPROACH, LEFT MAIN GEAR GREEN LIGHT EXTINGUISHED WITH GEAR LEVER DOWN, BULB TESTED GOOD. TOWER VERIFIED GEAR DOWN.  REMOVED AND REPLACED LEFT GEAR DOWN AND LOCKED LIGHT ASSY IAW CMM 33-10-01, AND EO B757-3260-60688-A.
